Content on this page requires a newer version of Adobe Flash Player.

Get Adobe Flash player



Subscribe to our newsletter below:

Your First name:
Your Email:

Unsubscribe


Click for an interactive spine.

Untitled Document

ANTIBIOTICS FOR ACNE CAUSE COLDS

Antibiotics are frequently prescribed for the treatment of acne. However, taking antibiotics for this dermatological condition greatly increases the risk of developing a cold, according to scientists.

The study of 118,496 acne patients found that 77.7% were prescribed antibiotics. And, those taking antibiotics were 2.15 times more likely to develop an upper respiratory tract infection than were their counterparts who were not taking the medication.

Archives of Dermatology - September 2005;141:1132-6.

http://archderm.ama-assn.org/

 


Copyright © Chirowebs.net All Rights Reserved.
Web site designed and hosted by Chirowebs.net

Do not attempt self-diagnosis or self-treatment based on our 
reports. Please consult your Chiropractor if you are 
interested in following up on the information presented.